# SDR USAA2012041100023

- Difficulty date: April 10, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 56,727 hours, 37,237 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDF INSPECTION, CRACK ON TIE CLIP AT BS 294.5, S11L.  REPLACED TIE CLIP AT BS 294.5, S11L IAW SRM 51-40-02.
